# SDR ASAA9980053

- Difficulty date: February 26, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 317, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW OPERATING MECHANISM DETACHED.  FOUND WINDOW LOWER AFT HINGE PIN MIGRATING OUT. REINSTALLED HINGE PIN AND OPERATED NORMALLY.  (M)
